# SDR CA090618003

- Difficulty date: June 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,015 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: H254A10H301A10
- Condition: Burned
- Location: Deice Controller
- Part time: 10 hours
- Component: Controller, Pilats, 972813220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNED WIRES AT CONNECTOR FOUND ON ANNUAL INSP.  WIRES WERE SPLICED TO INSTALL A AW10 IN PLACE OF A AWG12 AT THE WINDSHIELD DE ICE CONTROLLER. THIS WAS DONE BY SB30-006. THE IN LINE SPLICE WAS PN 971.31.32.604.
